Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32339
Title: Differential Operators Associated to the Cauchy-Fueter Operator in Quaternion Algebra
Authors: Nguyen, Thanh Van
Keywords: Initial value problem;Associated space;Interior estimate
Issue Date: 2011
Publisher: BIRKHAUSER VERLAG AG, VIADUKSTRASSE 40-44, PO BOX 133, CH-4010 BASEL, SWITZERLAND
Citation: ISIKNOWLEDGE
Abstract: This paper deals with the initial value problem of the type [GRAPHICS] is a regular function taking values in the Quaternionic Algebra. The article proves necessary and sufficient conditions on the coefficients of operator L under which L is associated to the Cauchy-Fueter operator of Quarternionic Analysis. This criterion makes it possible to construct the operator L for which the initial problem (1), (2) is solvable for an arbitrary initial regular function phi and the solution is also regular for each t.
Description: TNS05990 ; ADVANCES IN APPLIED CLIFFORD ALGEBRAS Volume: 21 Issue: 3 Pages: 591-605
URI: http://repository.vnu.edu.vn/handle/VNU_123/32339
ISSN: 0188-7009
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS05990.pdf
  • Description : 
  • Size : 255.92 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.